# SDR UIEA2018021500229

- Difficulty date: February 14, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 81,788 hours, 18,925 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Knob
- Condition: Broken
- Location: Control Panel
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR CONTROL PANEL MODE SELECT KNOB BROKEN.  REPLACED THE CONTROL PANEL ASSY IAW AMM 34-43-02.
